Volume 2, Issue 1 (May 2007)                   IJMSI 2007, 2(1): 47-54 | Back to browse issues page



DOI: 10.7508/ijmsi.2007.01.005

XML Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

A. Gholami. AUTOMORPHISM GROUPS OF SOME NON-TRANSITIVE GRAPHS. IJMSI. 2007; 2 (1) :47-54
URL: http://ijmsi.ir/article-1-58-en.html

Abstract:  

An Euclidean graph associated with a molecule is defined by a weighted graph with adjacency matrix M = [dij], where for ij, dij is the Euclidean distance between the nuclei i and j. In this matrix dii can be taken as zero if all the nuclei are equivalent. Otherwise, one may introduce different weights for distinct nuclei. Balaban introduced some monster graphs and then Randic computed complexity indices of them (1973, 2001). In this paper, with a simple method, we calculate the automorphism group of some weighted graphs.

Type of Study: Research | Subject: General

Add your comments about this article : Your username or Email:
Write the security code in the box

© 2015 All Rights Reserved | Iranian Journal of Mathematical Sciences and Informatics

Designed & Developed by : Yektaweb